MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00568201
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).(evaluation conclusion codes): the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report pertains to two endovive standard peg kits pull method.Refer to manufacturer report# 3005099803-2021-03306 and 3005099803-2021-03308 for the other associated device information.It was reported to boston scientific corporation that an endovive standard peg kit pull method used during a percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6) 2021.During procedure, the physician made an incision, placed a trocar and the needle of the trocar was removed to feed the blue insertion wire.Once the needle was removed, the trocar catheter retracted in the abdominal wall, however, the physician was no longer able to visualize the trocar catheter.A second endovive standard peg kit pull method was obtained and the same event occured.The trocar retracted again after the needle was removed.The procedure was stopped.The patient was taken to recovery and there were no untoward patient effects reported.

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12131480
Report Number3005099803-2021-03308
Device Sequence Number11869411
Product Code KNT
UDI-Device Identifier08714729285199
UDI-Public08714729285199
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00568201
Device Catalogue Number6820
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR